MathSciNet Relay Station
MathSciNet bibliographic data
MR1383795 11M20
Leu, Ming-Guang; Li, Wen-Ch'ing Winnie On the series for $L(1,\chi)$. Nagoya Math. J. 141 (1996), 125–142.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement